On starlikeness and close-to-convexity of certain analytic functionsReport as inadecuate

On starlikeness and close-to-convexity of certain analytic functions - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 2004 2004, Issue 66, Pages 3621-3630

Department of Mathematics, Kyungsung University, Pusan 608-736, South Korea

Department of Applied Mathematics, Pukyong National University, Pusan 608-737, South Korea

Received 20 January 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Our purpose is to derive some sufficient conditions forstarlikeness and close-to-convexity of order α of certain analytic functions in the open unit disk.

Author: Oh Sang Kwon and Nak Eun Cho

Source: https://www.hindawi.com/


Related documents